# SDR SIMA2012024004

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 25,854 hours, 22,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2994 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO CLOSE AND LOCK, IT SOMETIMES SHOWED OPEN ON THE MULTI FUNCTION DISPLAY UNIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK ON MAIN CABIN DOOR REQUIRED 30 POUNDS TO OPEN AND CLOSE.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME. NO PARTS REMOVED OR REPLACED.  DOOR INDICATOR ON MFD SHOWED CLOSED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
